Chronic autoimmune urticaria is a skin rash caused by an autoimmune mechanism. The antibodies cause skin rash against high-affinity immunoglobulin (IgE) receptors and do not cause any severe allergic reaction. If a person experiences hives as a severe allergic reaction, then the person needs immediate medical attention. The signs and symptoms of anaphylaxis are dizziness, trouble breathing, swelling on the lips, tongue, and eyelids. Taking antihistamine helps.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, My wife has been getting a rash which the doctor has termed as urticaria. What could have caused this? I feel she could be having a yeast intolerance. Please help. Read Full »
Answer: Hello, Welcome to icliniq.com. Your wife has been treated for urticaria. I would keep a possibility of idiopathic urticaria/hives. It presents as sudden skin welts/swellings, which can be distributed all over the body. Itching is usually severe; however it is subjective in individuals. The c... Read Full »
Query: Hi doctor, For the past few weeks, I am getting skin color bumps (small bubble) all over my legs, hips and sometimes on hands. These are itchy and go away after few hours. Again, the next day they will come in the same spots and go away after some time. In my place, it is peak summer now. Is this ... Read Full »
Answer: Hi, Welcome to icliniq.com. This looks like acute urticaria. If the skin colored hives and wheals appear and disappear for a few days, then it is called acute urticaria. If the symptoms persist for more than six weeks, then it is called chronic urticaria. If these skin colored bumps pain on vert... Read Full »
Query: Hello doctor, I am a 20 year old male. I have a weird rash on the back. It looks like hives but does not itch or burn at all. It only appears when I sweat or take a shower. Read Full »
Answer: Hello, Welcome to icliniq.com. This is due to urticaria or hives. The mainstay treatment for this is to avoid the triggering factors, like in your case sweating or shower. I will suggest some medications. Please take them and let me know about the outcome. Tablet Montair LC (Montelukast and Le... Read Full »